RESEARCH GROUP

MATHEMATICAL STRUCTURES OF THE UNIVERSE

Selected publications

 
   
   
   
    from to   type  
  res per page (129 res)  

[<] [1] [2] [3] [4] [5] [6] [7] [8] [9] [10] [>] [>>]

31. Sebastian J. Szybka
On light propagation in Swiss-Cheese cosmologies
Phys. Rev. D: Part. Fields , vol. 84, p. 044011 (2011).
[abstract] [preprint] [journal] [download]

Abstract:
We study the effect of inhomogeneities on light propagation. The Sachs equations are solved numerically in the Swiss-Cheese models with inhomogeneities modelled by the Lemaitre-Tolman solutions. Our results imply that, within the models we study, inhomogeneities may partially mimic the accelerated expansion of the Universe, but the effect is small.

32. Sebastian J. Szybka
Stable causality of Black Saturns
Journal of High Energy Physics, vol. 2011, pp. 1-8 (2011).
[abstract] [preprint] [journal]

Abstract:
We prove that the Black Saturns are stably causal on the closure of the domain of outer communications.

33. Wojciech Czaja, Zdzislaw A. Golda, Andrzej Woszczyna
The acoustic wave equation in the expanding universe. Sachs-Wolfe theorem
The Mathematica Journal, vol. 13 (2011).
[abstract] [journal] [cdf]

Abstract:
This article considers the acoustic field propagating in the radiation-dominated universe of arbitrary space curvature. The field equations are reduced to the d’Alembert equation in an auxiliary static Robertson-Walker spacetime and dispersion relations are discussed. *supported by the grant from The John Templeton Foundation

34. Sebastian J. Szybka
Niektórzy twierdz±, że ¶wiat skończy się w lodzie - Nagroda Nobla z fizyki 2011
Foton, vol. 115, pp. 11-16 (2011).
[journal] [download]

Abstract:

35. Nicolas Franco
Global Eikonal Condition for Lorentzian Distance Function in Noncommutative Geometry
SIGMA, vol. 6, 064 (2010).
[abstract] [preprint] [journal]

Abstract:
Connes' noncommutative Riemannian distance formula is constructed in two steps, the first one being the construction of a path-independent geometrical functional using a global constraint on continuous functions. This paper generalizes this first step to Lorentzian geometry. We show that, in a globally hyperbolic spacetime, a single global timelike eikonal condition is sufficient to construct a path-independent Lorentzian distance function.

36. Piotr T. Chru¶ciel, Michał Eckstein, Sebastian J. Szybka
On smoothness of Black Saturns
Journal of High Energy Physics, vol. 2010, pp. 1-39 (2010).
[abstract] [preprint] [journal]

Abstract:
We prove smoothness of the domain of outer communications (d.o.c.) of the Black Saturn solutions of Elvang and Figueras. We show that the metric on the d.o.c. extends smoothly across two disjoint event horizons with topology R x S^3 and R x S^1 x S^2. We establish stable causality of the d.o.c. when the Komar angular momentum of the spherical component of the horizon vanishes, and present numerical evidence for stable causality in general.

[<] [1] [2] [3] [4] [5] [6] [7] [8] [9] [10] [>] [>>]

print all >>